Ask an Endocrinologist. Get Answers to Endocrinology Questions.
Since you are no lithium so it is likely to be the reason for weight gain and hypothyroidism.The hypothyroid itself may cause gain in weight and you may need to get your thyroid functions checked periodically.
The change in drugs may be required if the symptoms are severe.
Here is the link for more information
side effect of lithium
Let me know if you need any more info
Please rate me positive if you are satisfied with my answer.
Dear customer, It may take a few week for the thyroid function to return to normal after stopping the lithium completely.Also it should not be stopped abruptly but taper off slowly.The iodine supplementation or thyroid hormone supplementation may be required for sometimes till the thyroid function gets normal.
Let me know if you need any more info.
Please rate me positive if you are satisfied with my service.You may clear your doubt even after accepting the answer here itself without any extra charge.